# SDR IPXA2020101061141

- Difficulty date: September 23, 2020
- Submitted: October 12, 2020
- Operation: Air carrier
- Aircraft: N253UP
- Make and model: Doug MD-11F
- Aircraft serial: 48439
- Aircraft time: 75,162 hours, 16,351 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Strap
- Part number: ARB39548
- Condition: Cracked
- Location: Rt Wing Le
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 2C RT WING FIXED LEADING EDGE COMPARTMENT SPLICE STRAP AT APPROXIMATELY XOR 780, IS CRACKED.  REMOVED CRACKED SPLICE STRAP, FABRICATED AND INSTALLED IN RT WING FIXED LEADING EDGE AT XOR 789, IAW SRM 51-33-01 (MINOR).
